# SDR SWIA2018061844789

- Difficulty date: May 23, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 34,971 hours, 31,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERIOR SURROUND STRUCTURE LOWER COAMING HAD DAMAGE. REMOVED AND REPLACED COAMING IAW SRM. ALL CHECKD GOOD.
